# SDR UALA2011070703373

- Difficulty date: July 6, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 47,287 hours, 19,061 cycles
- Engine: Iae V2527A5
- Engine time: 51,693 hours, 19,326 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 51,693 hours, 19,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  6X12 INCH SECTION OF ACCOUSTIC MATL LOOSE AT 6 O`CLOCK JUST AFT FAN BLDS NR 1 ENG.  DAMAGED ACOUSTICAL PNL HAS BEEN REMOVED.  OK TO CONTINUE IN SERVICE FOR 10T OR 5C.  REVIEWED WITH SAMC-EMC.  PER ENG SHOP THIS IS THE ANTI-ICE IMPACT PANEL RPR MM.  PER SFOEP NYSER, DO NOT REPLACE-REPAIR DAMAGED ACOUSTICAL PNLS.  REPLACE THE ENGINE.  ENGINE ITEM - MOVED TO ELR AS ELR001 DUE TO ENGINE REMOVAL.
